# SDR KBM2005F00111

- Difficulty date: May 23, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc
- Part number: 327211
- Condition: Cracked
- Location: T/R Driveshaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISC ASSEMBLY, TAIL ROTOR DRIVESHAFT DISC ASSY CRACKING, REMOVED AND REPLACED.  (K)
